Über Kurven mit isotropen Normalen

J. Lense

Mathematische Annalen (1936)

  • Volume: 112, page 139-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lense, J.. "Über Kurven mit isotropen Normalen." Mathematische Annalen 112 (1936): 139-154. <http://eudml.org/doc/159822>.

author = {Lense, J.},
journal = {Mathematische Annalen},
keywords = {Differential geometry},
pages = {139-154},
title = {Über Kurven mit isotropen Normalen},
url = {http://eudml.org/doc/159822},
volume = {112},
year = {1936},

AU - Lense, J.
TI - Über Kurven mit isotropen Normalen
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 139
EP - 154
KW - Differential geometry
UR - http://eudml.org/doc/159822
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.